# SDR AALA20100330DFW02

- Difficulty date: March 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 28,760 hours, 4,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY OVERWING EXIT IDENTIFIER UNREADABLE.  REMOVED AND REPLACED LT AFT OVERWING EXIT IDENTIFIER.  OPS CHECKED NORMAL.
